MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR BALL HEAD 12/14 Ø 28 SIZE M 0; HIP COCR BALL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: COCR BALL HEAD 12/14 Ø 28 SIZE M 0; HIP COCR BALL HEAD
Catalog Number 01.25.012
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 may 2019: lot 183774: (b)(4) items manufactured and released on 09-oct-2018.Expiration date: 2023-09-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event one other device was involved in the event ball heads: bipolar head 25060.2852 bipolar head ø28x52 lot.180856 (k091967): (b)(4) items manufactured and released on 18-jun-2018.Expiration date: 2023-06-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed after 2 months and 18 days form the primary due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the cocr head and the bipolar head.The surgery was completed successfully.

Brand Name
BALL HEADS: COCR BALL HEAD 12/14 Ø 28 SIZE M 0
Common Device Name
HIP COCR BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8619675
Report Number3005180920-2019-00392
Device Sequence Number13996476
Product Code JDI
UDI-Device Identifier07630030805110
UDI-Public07630030805110
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/27/2023
Device Catalogue Number01.25.012
Device Lot Number183774
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2019
Initial Report FDA Received Date05/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;